# SDR KCSA07061

- Difficulty date: July 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 106,199 hours, 20,116 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE OPERATING FLT DECK FAN NOTICED ELECTRICAL ODOR.  PERFORMED OPERATION TEST OF THE RECIRCULATION SYSTEM PER B747 M/M 21-25-00.  COULD NOT DUPLICATE.  NO DEFECTS NOTED AT THIS TIME OPS CHECK OK.
